JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME EQUALITIES FOR CONTINUED FRACTIONS OF GENERALIZED ROGERS-RAMANUJAN TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME EQUALITIES FOR CONTINUED FRACTIONS OF GENERALIZED ROGERS-RAMANUJAN TYPE
Li, Yongqun; Wang, Xiantao;
  PDF(new window)
 Abstract
In this paper, we first discuss the convergence of the continued fractions of generalized Rogers-Ramanujan type in the modified sense. Then we prove several equalities concerning these continued fractions. The proofs of our main results are mainly based on the Bauer-Muir transformation.
 Keywords
Bauer-Muir transformation;convergence in the modified sense;convergence in the classical sense;equality;continued fraction of generalized Rogers-Ramanujan type;
 Language
English
 Cited by
1.
Some $$q$$ q -continued fractions of Ramanujan, their explicit values, and equalities, Afrika Matematika, 2015, 26, 7-8, 1359  crossref(new windwow)
 References
1.
K. Alladi, On the modified convergence of some continued fractions of Rogers-Ramanujan type, J. Combin. Theory Ser. A 65 (1994), no. 2, 214-245. crossref(new window)

2.
B. C. Berndt, H. H. Chan, S. S. Huang, S. Y. Kang, J. Sohn, and S. H. Son, The Rogers-Ramanujan continued fractions, J. Comput. Appl. Math. 105 (1999), no. 1-2, 9-24. crossref(new window)

3.
B. C. Berndt, S. S. Huang, J. Sohn, and S. H. Son, Some theorem on the Rogers-Ramanujan continued fraction in Ramanujan's lost notebook, Trans. Amer. Math. Soc. 352 (2000), no. 5, 2157-2177. crossref(new window)

4.
B. C. Berndt and A. J. Yee, On the generalized Rogers-Ramanujan continued fraction, Ramanujan J. 7 (2003), no. 1-3, 321-331. crossref(new window)

5.
L. Jacobsen, On the Bauer-Muir transformation for continued fractions and its applications, J. Math. Anal. Appl. 152 (1990), no. 2, 496-514. crossref(new window)

6.
W. B. Jones and W. J. Thron, Continued Fractions: Analytic Theory and Applications, Encyclopedia of Mathematics and its Applications, Addison-Wesley, 1980.

7.
J. Lee and J. Sohn, Modified convergence of Ramanujan type continued fractions, To appear.

8.
L. Lorentzen and H. Waadeland, Continued Fractions with Applications, Studies in Computational Mathematics 3, North-Holland, 1992.

9.
S. Ramanujan, The Lost Notebook and Other Unpublished Papers, Narosa, New Delhi, 1988.

10.
W. J. Thron and H.Waadeland, Modifications of continued fractions, a survey, Analytic theory of continued fractions (Loen, 1981), pp. 38-66, Lecture Notes in Math., 932, Springer, Berlin-New York, 1982. crossref(new window)